Can Entocort or Imuran cause nausua?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Bible
Regular Member


Date Joined Jul 2007
Total Posts : 188
   Posted 7/23/2008 5:58 PM (GMT -7)   
Does anyone know if Entocort or Imuran can cause nausua?

jenngrl81
Regular Member


Date Joined Oct 2007
Total Posts : 208
   Posted 7/23/2008 6:08 PM (GMT -7)   
I know Imuran does..
Pentasa- 1000mg/2x 1/08; Percocet
Ultram ER 200mg; Prilosec 40mg; Xanax-ANXIETY; Cymbalta 60mg
Entocort 9mg
Probiotic
Ferrous Sulfate 325mg/daily for anemia
Azathioprine 150mg
Currently on a Low-residue diet as of 11/26

I'm so tired, when will this get better?


SydneyJo
Veteran Member


Date Joined Mar 2006
Total Posts : 1354
   Posted 7/23/2008 8:21 PM (GMT -7)   
I dont know about Entocort, but Imuran does. Jo

straydog
Forum Moderator


Date Joined Feb 2003
Total Posts : 13451
   Posted 7/23/2008 8:25 PM (GMT -7)   
I am on both, no problems with Entocort. Imuran take it at bedtime. My gi says that way we avoid the nausea issue that some times comes with it. Susie


LuckyStar01
Regular Member


Date Joined Mar 2008
Total Posts : 54
   Posted 7/23/2008 8:38 PM (GMT -7)   
Here is my experience/Suggestion: I have been on both of them at the same time. They can both upset your stomach.
Are you eating before you take them (assuming you are taking pills), maybe some toast?

If you have a stomach ache that won't go away contact your Dr. I ended up with Pancreatitis from the Imuran.
They can do a simple blood test to determine if it is more than a side effect.


Good Luck.

smile1967
Regular Member


Date Joined Jan 2008
Total Posts : 174
   Posted 7/23/2008 10:15 PM (GMT -7)   
I am also struggling with the nausea right now and wondering if it is the entocort? I am taking 2 pills a day (3 mg each), I take one in the am and pm.
Does anyone take both pills at once and notice a difference, better or worse?

Shelley
  • 41 yr old farmwife!! and mom of boys 11 and 9
  • resection surgery Feb. 2008
  • Pentasa, Entocort (when needed), citalopram,probiotic
 


Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 7/24/2008 7:06 AM (GMT -7)   
Smile1967 I always took them at the same time, first thing in the morning. And Bible, yes Imuran can cause some serious nausea, thats what made me quit taking it. I had better luck with 6mp and took it at night to avoid any side effects. Good luck!
Been living with Crohn's Disease for 32 years.  Currently on Asacol, Prilosec 60 mg, Estrace, Prinivil, Diltiazem, Percoset prn for pain and Calcium.  Resections in 2002 and 2005.  Recently diagnosed with Fibromyalgia and doing tests to see if I have Inflammatory Arthritis or AS.


karasmommy
Veteran Member


Date Joined Mar 2005
Total Posts : 589
   Posted 7/24/2008 7:12 AM (GMT -7)   
YES - Entocort can cause nausea, I am on 9mg/day (I take all 3 pills at the same time).  If I do not eat something small with it I will get extremely nauseated.  I also keep them separate from my other prescriptions too.  (Flagyl and Levaquinn)  I am looking at my pill bottle now - it says on the bottle " May cause dizziness, May cause Nausea - take with food".
 
I have been on Immuran before and didn't have problems with it AFTER my body adjusted to it.
 
 
Ellen
Diagnosed with Lupus - April 2002
Diagnosed with Crohn's Disease - January 2003 (problems since early 1990)
Fibromyalgia 2005 
Meds:  Flexeril 10mg as needed, Plaquenil 200mg, Probiotics, Multi-vitamin, fish oil, Cal/Mag Supplement
Off Immuran as of April 1st and doing well!!
 


smile1967
Regular Member


Date Joined Jan 2008
Total Posts : 174
   Posted 7/24/2008 10:25 PM (GMT -7)   
thanks, I will try taking both pills at once and see if that helps.
  • 41 yr old farmwife!! and mom of boys 11 and 9
  • resection surgery Feb. 2008
  • Pentasa, Entocort (when needed), citalopram,probiotic
 


nruth
Regular Member


Date Joined Mar 2006
Total Posts : 195
   Posted 7/25/2008 7:42 AM (GMT -7)   
Imuran certainly does.

indigosunrise
Regular Member


Date Joined Nov 2007
Total Posts : 497
   Posted 8/5/2008 5:44 PM (GMT -7)   

I just started taking Entocort, maybe a little over a week ago.  I take both pills in the morning and I am nauseous almost all day.  I am even more nauseous the day I take MTX as well as a couple of days after.

I did read that Entocort CAN cause nauseau.

I hope it gets better for you!


chroniemomx2
Veteran Member


Date Joined Apr 2005
Total Posts : 2346
   Posted 8/5/2008 6:59 PM (GMT -7)   
Imuran certainly does! When I started taking it at night, my nausea went totally away.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 5:38 PM (GMT -7)
There are a total of 2,731,855 posts in 300,973 threads.
View Active Threads


Who's Online
This forum has 151131 registered members. Please welcome our newest member, veris.
289 Guest(s), 8 Registered Member(s) are currently online.  Details
Krimpet 🍔, YinYanger, Helgramite, Michael_T, Xmaslover, Girlie, RanMan, London Lurker


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer